Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 4, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood watch at May 2, 2007, 4:05 AM CDT for 17 counties in Texas; Eddy County, Lea County, New Mexico. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2007, 4:05 AM CDT (09:05 UTC)
- Expired
- May 2, 2007, 9:21 PM CDT
- In force
- 17 hr
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- None
Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 23 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1811 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KMAF 020905 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 405 AM CDT WED MAY 2 2007 ...HEAVY RAINS POSSIBLE OVER PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS... .RECENT HEAVY RAINS HAVE FALLEN OVER MUCH OF THE SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS...PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS WITHIN THE LAST SEVERAL DAYS. A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE EAST TOWARD THE REGION TODAY...INTERACT WITH A FRONTAL BOUNDARY THAT LIE ROUGHLY ALONG THE PECOS RIVER THIS MORNING...AND RESULT IN THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS OVER THE ABOVE AREAS. SINCE COPIOUS AMOUNTS OF MOISTURE ARE AVAILABLE IN THE ATMOSPHERE THE THREAT OF ADDITIONAL HEAVY RAINFALL IS POSSIBLE...WHICH WILL LIKELY RESULT IN FLASH FLOODING. NOT ONLY WILL HEAVY RAINFALL PRODUCING THUNDERSTORMS BE POSSIBLE ACROSS THESE AREAS THIS MORNING...BUT AGAIN THIS AFTERNOON AND EVENING. NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-022100- /O.NEW.KMAF.FF.A.0004.070502T0905Z-070503T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE- UPTON-REAGAN- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE 405 AM CDT WED MAY 2 2007 /305 AM MDT WED MAY 2 2007/ ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NEW MEXICO...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...NORTHERN LEA COUNTY AND SOUTHERN LEA COUNTY. IN WEST TEXAS...ANDREWS... BORDEN...CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK... HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...REAGAN... SCURRY...UPTON...WARD AND WINKLER. * THROUGH LATE TONIGHT * SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE POSSIBLE THROUGH THIS EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO...AND THE UPPER TRANS PECOS...PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS OF WEST TEXAS. * RAINFALL RATES WELL OVER AN INCH PER HOUR MAY PRODUCE FLASH FLOODING OF STREETS...ARROYOS...DRAWS...AND LOW WATER CROSSINGS. DON/T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING WATER CAN FLOAT MANY VEHICLES. IF YOU ENCOUNTER WATER FLOWING ACROSS A ROADWAY...TURN AROUND...DON/T DROWN. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
2 follow-up statements
000 WGUS64 KMAF 022007 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 307 PM CDT WED MAY 2 2007 ...HEAVY RAINS POSSIBLE OVER PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND EVENING... .THE COMBINATION OF AN UPPER LEVEL DISTURBANCE MOVING EAST OUT OF THE SOUTHERN ROCKIES ACROSS WEST TEXAS AND A FRONTAL BOUNDARY LOCATED ROUGHLY ALONG THE PECOS RIVER WILL PRODUCE SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO THIS AFTERNOON AND EVENING. WITH DEEP LAYER MOISTURE IN PLACE...SOME THUNDERSTORMS COULD PRODUCE ADDITIONAL HEAVY RAINS OVER ALREADY SATURATED GROUNDS...LIKELY RESULTING IN FLASH FLOODING THIS AFTERNOON AND EVENING. NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-030600- /O.CON.KMAF.FF.A.0004.000000T0000Z-070503T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE- UPTON-REAGAN- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE 307 PM CDT WED MAY 2 2007 /207 PM MDT WED MAY 2 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NEW MEXICO...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...NORTHERN LEA COUNTY AND SOUTHERN LEA COUNTY. IN WEST TEXAS...ANDREWS...BORDEN...CRANE... DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING... MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...WARD AND WINKLER. * UNTIL 1 AM CDT /MIDNIGHT MDT/ THURSDAY * SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE POSSIBLE THROUGH THIS EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO...AND THE UPPER TRANS PECOS...PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS OF WEST TEXAS. * RAINFALL RATES WELL OVER AN INCH PER HOUR MAY PRODUCE FLASH FLOODING OF STREETS...ARROYOS...DRAWS...AND LOW WATER CROSSINGS. DON/T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING WATER CAN FLOAT MANY VEHICLES. IF YOU ENCOUNTER WATER FLOWING ACROSS A ROADWAY...TURN AROUND...DON/T DROWN. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KMAF 030221 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 921 PM CDT WED MAY 2 2007 ...THE FLASH FLOOD WATCH HAS BEEN CANCELLED... NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-030330- /O.CAN.KMAF.FF.A.0004.000000T0000Z-070503T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE- UPTON-REAGAN- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE 921 PM CDT WED MAY 2 2007 /821 PM MDT WED MAY 2 2007/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS ARE RAPIDLY DIMINISHING IN AREAL COVERAGE IN INTENSITY THIS EVENING. WITH THE THREAT OF HEAVY RAINFALL AND FLOODING COMING TO AN END...THE FLASH FLOOD WATCH THAT WAS IN EFFECT FOR THE SOUTHEASTERN NEW MEXICO PLAINS...THE PERMIAN BASIN...AND THE UPPER TRANS PECOS REGION HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at May 2, 3:53 AM CDT, 12 minutes earlier.
Area forecast discussion, May 2, 3:53 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 AM CDT WED MAY 2 2007
.SHORT TERM...
YET ANOTHER SOUTHERN STREAM UPPER LOW TO AFFECT THE FORECAST AREA
TODAY AND TONIGHT. MOISTURE APPEARS NOT TO BE A PROBLEM WITH THIS
SYSTEM DESPITE A DEPARTING LOW PRESSURE IN OKLAHOMA. DEWPOINTS ARE
APPROACHING 60 F AS FAR WEST AS THE NEW MEXICO BORDER AHEAD OF
THE NEXT UPPER LOW IN ARIZONA. STRONG UPPER LEVEL DIVERGENCE
AHEAD OF AND ALONG THE PATH OF THE LOW WILL INTERACT WITH
A MOIST AND UNSTABLE AIRMASS ALONG AN INVERTED SURFACE TROUGH
AND SHOULD RESULT IN ISOLATED TO NUMEROUS THUNDERSTORMS TODAY AND
TONIGHT. THE HIGHEST POPS WERE DRAWN ALONG THE PATH OF THE UPPER
LOW ACROSS THE SOUTHEAST NEW MEXICO PLAINS EAST TO THE PERMIAN
BASIN COLLOCATED WITH THE MOST UNSTABLE AIR ALONG AND EAST OF THE
INVERTED SURFACE TROUGH IN THE PERMIAN BASIN. SEVERE THUNDERSTORMS
REASONABLE GIVEN THE THE COMBINATION OF THE UNSTABLE AIR AND WIND
SHEAR PROGGED FOR MUCH OF THE PERMIAN BASIN TODAY AND THIS EVENING.
HAVE ALSO ISSUED A FLASH FLOOD WATCH FOR THE SOUTHEAST NEW
MEXICO PLAINS TO THE PERMIAN BASIN DUE TO AFOREMENTIONED FACTORS.
.LONG TERM...
LOOKS LIKE A BREATHER THURSDAY AND FRIDAY AS THE UPPER LOW DEPARTS
AND THE NEXT PACIFIC LOW SLOWLY EVOLVES ACROSS THE WESTERN STATES.
TEMPERATURES WILL WARM TO ABOVE NORMAL VALUES DURING THE DAYS
AS LOW LEVEL THERMAL AND THICKNESS RIDGING TAKE PLACE ALONG
A SURFACE DRYLINE. THE LOW SHOULD BE FAR ENOUGH WEST DURING THIS
TIME PERIOD FOR THE CAP TO HOLD.
BY THIS WEEKEND THROUGH MONDAY THE NEXT SOUTHERN STREAM UPPER LOW
WILL CONTINUE TO DEVELOP AND ONLY DRIFT SLOWLY EAST WITH LACK
OF UPSTREAM KICKER. WITH SYSTEM CLOSER AND DEEPENING LARGE SCALE
ASCENT WILL INCREASE AND PROBABLY BREAK THE CAP ALONG THE DRYLINE
WITH THE UPPER LOW PROGGED TO BE NEAR THE FOUR CORNERS REGION
OR GREAT BASIN VICINITY. WILL MENTION THE POTENTIAL FOR SEVERE
STORMS THIS WEEKEND IN THE HAZARDOUS WEATHER OUTLOOK. NO CHANGES
WERE MADE TO THE FORECAST NEXT TUESDAY AND WEDNESDAY THIS FAR OUT.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 78 57 85 63 / 60 70 10 10
CARLSBAD NM 81 54 86 60 / 40 20 0 0
DRYDEN TX 88 64 85 65 / 30 20 10 0
FORT STOCKTON TX 84 59 87 65 / 40 30 10 0
GUADALUPE PASS TX 79 51 82 56 / 30 10 0 0
HOBBS NM 79 56 86 62 / 80 50 10 0
MARFA TX 79 48 80 48 / 20 10 0 0
MIDLAND INTL AIRPORT TX 80 57 84 62 / 90 70 10 0
ODESSA TX 81 58 84 64 / 90 70 10 0
WINK TX 88 58 90 62 / 60 50 10 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 3 AM EARLY THIS MORNING TO MIDNIGHT MDT
TONIGHT FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY
COUNTY PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 4 AM EARLY THIS MORNING TO 1 AM CDT
THURSDAY FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...
CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...
LOVING...MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...
UPTON...WARD...WINKLER.
&&
67/12Hazardous weather outlook, May 2, 3:44 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 344 AM CDT WED MAY 2 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-030845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 344 AM CDT WED MAY 2 2007 /244 AM MDT WED MAY 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS THIS MORNING. THESE THUNDERSTORMS...ALONG WITH COPIOUS AMOUNTS OF MOISTURE IN THE ATMOSPHERE AND NEARLY SATURATED GROUND FROM RECENT HEAVY RAINS... WILL RESULT IN A THREAT OF FLASH FLOODING TODAY THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS WILL BE SEVERE...ESPECIALLY THIS AFTERNOON AND EVENING. LOCATIONS ALONG AND EAST OF A HOBBS... KERMIT...FORT STOCKTON...AND SANDERSON LINE STAND THE GREATEST CHANCE OF SEEING SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...BUT MAINLY ALONG AND EAST OF A LAMESA...MIDLAND...AND RANKIN LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM ON SOUTHEAST NEW MEXICO AND WEST TEXAS THIS WEEKEND. SEVERE THUNDERSTORMS MAY AGAIN BECOME A THREAT AS THIS STORM SYSTEM PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 1, 10:36 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1036 PM CDT TUE MAY 1 2007 NMZ029-020430- NORTHERN LEA COUNTY- 936 PM MDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL LEA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 17 MILES WEST OF MCDONALD AT 936 PM MDT...MOVING EAST AT 10 MPH. SMALL HAIL CAN BE EXPECTED WITH THIS STORM...AS WELL AS GUSTS UP TO 45 MPH AND FREQUENT LIGHTNING. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME.
Special weather statement, May 2, 2:50 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 250 AM CDT WED MAY 2 2007 NMZ027-028-020845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- 150 AM MDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN EDDY COUNTY. A LINE OF SHOWERS AND EMBEDDED STRONG THUNDERSTORMS WAS LOCATED 18 MILES NORTH OF QUEEN...TO 18 MILES SOUTHWEST OF HOPE AT 150 AM MDT...MOVING NORTHEAST AT 30 MPH. SMALL HAIL CAN BE EXPECTED WITH THESE STORMS...AS WELL AS GUSTS OVER 50 MPH AND FREQUENT LIGHTNING.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:14 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 61 min |
| May 2, 7:44 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 61 min |
| May 2, 8:10 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 65 min |
| May 2, 8:23 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 67 min |
| May 2, 8:48 AM CDT | Flash Flood Warning | MAF | Winkler | 3 hr |
| May 2, 8:53 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 2, 9:10 AM CDT | Severe Thunderstorm Warning | MAF | Winkler | 65 min |
| May 2, 9:25 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 65 min |
| May 2, 9:40 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 65 min |
| May 2, 10:06 AM CDT | Flash Flood Warning | MAF | Midland | 4 hr |
| May 2, 10:23 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 67 min |
| May 2, 10:37 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 53 min |
| May 2, 10:40 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 65 min |
| May 2, 10:45 AM CDT | Severe Thunderstorm Warning | MAF | Ward | 60 min |
| May 2, 10:58 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 62 min |
| May 2, 11:16 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 59 min |
| May 2, 11:25 AM CDT | Flash Flood Warning | MAF | Howard | 5 hr |
| May 2, 11:37 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 53 min |
| May 2, 11:57 AM CDT | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 63 min |
| May 2, 12:02 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 42 min |
| May 2, 12:07 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 2, 12:07 PM CDT | Flash Flood Warning | MAF | Dawson | 4 hr |
| May 2, 12:11 PM CDT | Flash Flood Warning | MAF | Glasscock | 3 hr |
| May 2, 12:16 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| May 2, 12:24 PM CDT | Flash Flood Warning | MAF | Reagan | 3 hr |
| May 2, 12:34 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 40 min |
| May 2, 1:08 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 67 min |
| May 2, 1:27 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 33 min |
| May 2, 3:06 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| May 2, 3:50 PM CDT | Flash Flood Warning | MAF | Culberson | 3 hr |
| May 2, 3:51 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| May 2, 4:01 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 44 min |
| May 2, 4:41 PM CDT | Tornado Warning | MAF | Culberson | 64 min |
| May 2, 5:01 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 29 min |
| May 2, 5:41 PM CDT | Tornado Warning | MAF | Culberson | 43 min |
| May 2, 5:57 PM CDT | Tornado Warning | MAF | Jeff Davis | 63 min |
| May 2, 6:55 PM CDT | Tornado Warning | MAF | Jeff Davis | 51 min |
| May 1, 10:23 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 49 min |
| May 2, 3:05 AM CDT | Severe Thunderstorm Warning | MAF | Eddy | 55 min |
| May 2, 3:59 AM CDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| May 2, 5:10 AM CDT | Severe Thunderstorm Warning | MAF | Eddy | 50 min |
| May 2, 5:56 AM CDT | Severe Thunderstorm Warning | MAF | Eddy | 64 min |
| May 2, 6:25 AM CDT | Flash Flood Warning | MAF | Eddy | 4 hr |
| May 2, 6:35 AM CDT | Flash Flood Warning | MAF | Lea | 4 hr |
| May 2, 6:46 AM CDT | Severe Thunderstorm Warning | MAF | Lea | 59 min |
| May 2, 7:51 AM CDT | Severe Thunderstorm Warning | MAF | Lea | 54 min |
| May 2, 4:15 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 2, 5:12 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 42 min |
| May 2, 6:11 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 48 min |
| May 2, 6:15 PM CDT | Severe Thunderstorm Warning | MAF | Lea | 60 min |
| May 2, 6:38 PM CDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| May 2, 6:57 PM CDT | Severe Thunderstorm Warning | MAF | Lea | 53 min |
Nearby
Flash Flood Watches in Texas, 2007Flash Flood Watches in New Mexico, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.